WoRMS taxon details

Leporimetis obesa (Deshayes, 1855)

582754  (urn:lsid:marinespecies.org:taxname:582754)

accepted
Species
marine
(of Tellina obesa Deshayes, 1855) Deshayes, G. P. (1855). Descriptions of new shells from the collection of Hugh Cuming, Esq. <em>Proceedings of the Zoological Society of London.</em> part 22 (1854): 317-371., available online at https://biodiversitylibrary.org/page/30747744
page(s): 354 [details]   
MolluscaBase (2019). MolluscaBase. Leporimetis obesa (Deshayes, 1855). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=582754 on 2019-12-07
Date
action
by
2011-10-22 14:32:48Z
created
2012-07-31 09:14:34Z
changed
2016-06-12 07:47:41Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Tellina obesa Deshayes, 1855) Deshayes, G. P. (1855). Descriptions of new shells from the collection of Hugh Cuming, Esq. <em>Proceedings of the Zoological Society of London.</em> part 22 (1854): 317-371., available online at https://biodiversitylibrary.org/page/30747744
page(s): 354 [details]   

original description  (of Tellina turgida Deshayes, 1855) Deshayes, G. P. (1855). Descriptions of new shells from the collection of Hugh Cuming, Esq. <em>Proceedings of the Zoological Society of London.</em> part 22 (1854): 317-371., available online at https://biodiversitylibrary.org/page/30747744
page(s): 354 [details]   

basis of record Turgeon, D.; Quinn, J.F.; Bogan, A.E.; Coan, E.V.; Hochberg, F.G.; Lyons, W.G.; Mikkelsen, P.M.; Neves, R.J.; Roper, C.F.E.; Rosenberg, G.; Roth, B.; Scheltema, A.; Thompson, F.G.; Vecchione, M.; Williams, J.D. (1998). Common and scientific names of aquatic invertebrates from the United States and Canada: mollusks. 2nd ed. <i>American Fisheries Society Special Publication</i>, 26. American Fisheries Society: Bethesda, MD (USA). ISBN 1-888569-01-8. IX, 526 + cd-rom pp. (look up in IMIS)
page(s): 43 [details]   

status source Huber, M.; Langleit, A.; Kreipl, K. (2015). Tellinidae. In: M. Huber, <i>Compendium of bivalves</i> 2. Harxheim: ConchBooks. 907 pp. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality